How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask the-good-doctor Your Own Question
the-good-doctor
the-good-doctor, Medical Doctor
Category: Medical
Satisfied Customers: 65793
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
the-good-doctor is online now
A new question is answered every 9 seconds

I just weened off Effexor 150 mg by taking one table every

This answer was rated:

Hello.I just weened off Effexor 150 mg by taking one table every other day for a week then stopping. Meanwhile I was also taking 300 mg of Wellbutrin and 2 mg of ability that started at same time of weening. I started to get dizziness, and nausea when I love my eyes left or right. I’m told this is vertigo. This was 4 days ago. Is this from the Effexor discontinuation? How long will this last ? This is hindering my ability to get well!

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Absolutely this is from effexor

Effexor withdrawal is probably the worst of any drug

it will last 2-3 weeks

but should get better slowly over time

I'm sorry

is this helpful?

Customer: replied 1 year ago.
Ok that’s what I thought! Am I better off reintroducing the med at a low dose or just waiting it out? Thanks for your quick response dr Phil
Customer: replied 1 year ago.
Also I was only on Effexor 6 weeks. Very weepy now too
Customer: replied 1 year ago.
Trouble staying asleep and some jaw clenching too. Effexor discontinuation too?

yes, that is all effexor

effexor is a hard drug to get off of

I would just wait it out!

it will get better!

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

the-good-doctor and 5 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Thanks again!!

welcome

Customer: replied 1 year ago.
Hi again dr Phil. Is it ok to take a bit of gravel at night for sleep and dizziness due to my withdrawal from Effexor? I am now on Wellbutrin and ability. Thanks again!!!